New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Overcomer'97
New Member


Date Joined Mar 2010
Total Posts : 2
   Posted 3/7/2010 2:02 PM (GMT -7)   
Hi everybody. I'm new here, I have recoverd from a massive stroke (which is a brain injury) Even though it's been 13 years since the stroke. I notice when I'm on the computer much I get these horrible dizzy attacks. They're very debilitating and cause heart palpitations anxiety...after having 50% of my brain destroyed by the clot. I'm scared, I have been to the emergency to check me out to make sure I'm not having another stroke. Mine wasn't caused by health related issues but rather by the hormones in birth control. So I'm very careful about any medication I might get prescribed. Has anyone experienced sudden attacks of dizziness to where you feel incapicated?
Thanks!
Overcomer'97

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 3/7/2010 5:01 PM (GMT -7)   
Are you taking any medications that might cause dizziness? Have you told your neurologist about these dizzy spells? I get dizzy spells if I get dehydrated. Some medications have caused me to be very dizzy. It's really hard to say when there are so many variables that can cause one to be dizzy. BTW, welcome to Healing Well! I am sorry about your stroke. That must have been very scary.
Moderator Crohn's Disease  & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
 


Overcomer'97
New Member


Date Joined Mar 2010
Total Posts : 2
   Posted 3/7/2010 6:44 PM (GMT -7)   
My first dizzy attck did come after I tried a sample from my dr. nasacort a cortisteroid for my congestion. I had a severe attack after that, I never used any nasal steroids I found nasal rinsing to help with my congestion. Since my stroke was caused from medication I'm very leary of taking any unneccesary, medications. The only meds I take are warfarin. Plus, what's scariest is I'm not one in a million who's almost died from hormones I'm one of hundreds who are left disabled from hormones in BC, I think this is big pharma's & "some" lousy doctors dirty little secret because it's happening more than they will admit!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:02 PM (GMT -7)
There are a total of 2,734,920 posts in 301,257 threads.
View Active Threads


Who's Online
This forum has 151366 registered members. Please welcome our newest member, Thankuall.
372 Guest(s), 16 Registered Member(s) are currently online.  Details
Bololidat, Gemlin, ppm guy, dismissed, NiceGuyEddie, Girlie, mpost, Mad Martha, Jack84, pmm73, Dmc695, tallguy, sam12, pitmom, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer